I was on Zoladex injections for two years, one injection every three months. For 7days before and 7 days after the first injection I was on bicalutamide, which prevents a boost of testosterone whilst you adjust to the zoladex.
You can expect loss of libido, possibly hot flushes and weight gain with all hormone treatment. Some people have problems around the injection site, but that is more with deregalex and may be prostrap, I have not heard anyone on this site mention side effects at the injection site with zoladex.
Bicalutamide is a tablet every day, injections are either monthly or quarterly. I prefer quarterly injections, then I can just forget about it.
Bicalutamide may cause breast growth. Chris said tamsulosin prevents this but I think he ment tamoxifen (similar names and both things he may have been prescribed).
There may be other considerations for you, but I was happy with three monthly zoladex.